# SDR CA100928015

- Difficulty date: September 28, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6013A
- Engine: Ge CF348E5A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Hose
- Part number: 6007512311
- Condition: Burst
- Location: Lt Eng Edp
- Part time: 1,424 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

BURST IN FLEX NEAR QUICK DISSCONNECT FITTING END, LOSS OF HYD PRESSURE AND FLUID.
